# SDR UPS04843071

- Difficulty date: September 6, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR BEAM AXLE HAS CORROSION NR 3 POSITION.  REMOVED RIGHT MLG BOGIE BEAM PER MM 32 11 08 2 (SKYPULSKI 92222), INSPECTED INNER CYL BOGIE PIVOT, OK TO INSTALL.  REPLACED RT MLG BOGIE BEAM IAW MM032 11 80 2.
